Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Irreducibility of polynomials with low absolute values


Author: R. J. Levit
Journal: Trans. Amer. Math. Soc. 132 (1968), 297-305
MSC: Primary 41.15
DOI: https://doi.org/10.1090/S0002-9947-1968-0226258-6
MathSciNet review: 0226258
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brauer and G. Ehrlich, On the irreducibility of certain polynomials, Bull. Amer. Math. Soc. 52 (1946), 844-856. MR 0017750 (8:195c)
  • [2] R. J. Levit, A variant of Tchebichef's minimax problem, Proc. Amer. Math. Soc. 18 (1967), 925-932. MR 0218807 (36:1891)
  • [3] L. M. Milne-Thomson, The calculus of finite differences, Macmillan, London, 1933, Chapter I. MR 0043339 (13:245c)
  • [4] G. Pólya, Verschiedene Bemerkungen zur Zahlentheorie, Jber. Deutsch. Math.-Verein. 28 (1919), 31-40.
  • [5] C. de la Vallée Poussin, Leçons sur l'approximation des fonctions d'une variable réelle, Gauthier-Villars, Paris, 1919.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226258-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society